# SDR SWAA2016030149554

- Difficulty date: January 28, 2016
- Submitted: March 1, 2016
- Operation: Air carrier
- Aircraft: N629SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27704
- Aircraft time: 62,256 hours, 49,479 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 65C2520419
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING UPPER SKIN TE, FASTENER HOLES CRACKED, BETWEEN LOCATIONS RSS 226 - 266.  REPAIRED SKIN IAW ER & EA.
